Record Type
Journal Articles

Contributor Information

Author(s)
Ofman L, Gedalin M

Title Information

Full Title
Rippled quasi-perpendicular collisionless shocks: Local and global normals
Publication Title (abbreviated)
J GEOPHYS RES-SPACE

Identifiers

DOI
10.1002/2013JA018780
ISSN
2169-9380

Publication Information

Publication Date
2013 Oct
Volume
118
Issue
10
First Page
5999
Last Page
6006
Page Count
8
Citation
Ofman L, Gedalin M. Rippled quasi-perpendicular collisionless shocks: Local and global normals. J GEOPHYS RES-SPACE. 2013;118 (10):5999-6006.

Copyright